# SDR AALA202510024284

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737-8
- Aircraft serial: 44465
- Aircraft time: 18,560 hours, 6,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT AFT SEAT ON THE LEFT OUTBOARD SIDE REQUIRES NEW BATTERY. REMOVE AND REPLACED FLASHLIGHT. PER JOB CARD 09C00005001.
